Share:


The regions of solvability for some three point problem

Abstract

The solvability results are established for the boundary value problem , where x + = max{x, 0}, x - = max{-x, 0}, h is a bounded nonlinearity. The existence results are based of the knowledge of the spectrum for the problem with h ≡ 0.

Keyword : Fučík problem, spectrum, regions of solvability

How to Cite
Sergejeva, N. (2013). The regions of solvability for some three point problem. Mathematical Modelling and Analysis, 18(2), 191-203. https://doi.org/10.3846/13926292.2013.780189
Published in Issue
Apr 1, 2013
Abstract Views
265
PDF Downloads
127
Creative Commons License

This work is licensed under a Creative Commons Attribution 4.0 International License.